# SDR MZZA9514

- Difficulty date: March 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79743
- Make and model: Boeing 727224
- Aircraft serial: 22252
- Engine: Pwa JT8D15
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

GUM - FLT 976 - NR 2 ENGINE LOST OIL PRESSURE APPROXIMATELY 33 MINUTES OUT OF GUAM.  ENGINE SHUT-DOWN PROCEDURE PERFORMED.  ENGINE WINDMILL TIME 33 MINUTES, N1 18 PERCENT, N2 24 PERCENT, OIL PRESSURE 2 PSI, OIL PRESSURE AT TIME OF SHUT DOWN 5 PSI, OIL QUANTITY NORMAL.  MAINTENANCE INSPECTED MAIN OIL FILTER ASSEMBLY AND FOUND METAL CHIP IN FILTER.  REMOVED AND REPLACED ENGINE ASSEMBLY.  (X)
